# SDR DALA2019051603062

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 57,172 hours, 18,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5811, L/P 5646771) DURING SVC CK FOUND EMERGENCY BATT POWER SUPPLY M11383 INOP. R/R PWR SUPPLY & BATTERY POS M11383 REF AMM 33-51. OPS NML.
